# SDR CA190617011

- Difficulty date: June 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200711
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FS 364, FRAME CORROSION. (TC# 20190617011)
